# SDR FOTR202220165

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 760
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760.95, LBL 45 SEAT TRACK SUPPORT ANGLE BOTTOM SIDE CRACKED.  REMOVED DAMAGED SECTION OF SEAT TRACK SUPPORT IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SUPPORT FROM BAC1506-1108-7075T6, DIM 110" LONG PO 20222108 IAW SRM 53-10-2, FIG 7.  INSTALLED SEAT TRACK SUPPORT IAW SRM 51-30-2.
